# SDR VNAA202402010005

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5241 · Galley Doors
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SREVICE DOOR INTERCOSTAL IS CORRODED IS CORRODED BETWEEN F.S. 319 TO F.S. 333 AT STGR 20R.  INSTALLED NEW SERVICE DOOR INTERCOSTAL P/N SH670-32047-1 BETWEEN FS 310 TO FS 319 AT STGR 20R IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
